# SDR SWIA201743036

- Difficulty date: January 29, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 32,740 hours, 27,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AVIONICS DOOR RAIL GUSSET 26R AT BS 349.  INSTALLED DOOR RAIL GUSSET IAW SRM.
